# SDR DALA2016030101758

- Difficulty date: February 29, 2016
- Submitted: March 9, 2016
- Operation: Air carrier
- Aircraft: N582NW
- Make and model: Boeing 757351
- Aircraft serial: 32981
- Aircraft time: 47,934 hours, 15,939 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 655
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE INDICATION AT BS 655, STR 28R, SRM FIG 201, 53-00-01 ORIGINAL DAMAGE .007 BLEANDED TO .010.  LIGHTNING STRIKE ON SKIN AWAY FROM FASTENER. BLEED AREA DAMAGE DEPTH .010 ACCOMPLISHED 10X DVI NO DAMAGE NOTED. DAMAGE OUT OF LIMITS IAW SRM 757 53-00-01, DETAIL II, FUSELAGE SKIN ALLOWABLE DAMAGE DRILLED OUT DAMAGE IAW SEC 1B PARA 3.  INSTALLED  BLIND FASTENER IAW PARA 4.  ACCOMPLISH REPEAT INSP 10X AT 1000 FLT CYCLES.  CAT A REPAIR TO BE ACCOMPLISHED BY 3000 FLT CYCLES.  NOT TO EXCEED 24 MONTHS, ID STICKER INSTALLED, ADF FILE UPDATED REF: LP 8242870.
